MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN HBLS 15FR RND; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN HBLS 15FR RND; CATHETER, IRRIGATION
Catalog Number 2228
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2023 and a drain was used."mct bubbling, not draining, removed and hole in tubing found ".No other details provided.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint (b)(4) additional information: h6 component code: g07002 - device not returned additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number? did the drain come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? how was the case completed? was a new drain needed to be implanted during a secondary procedure? is the device available to be returned for evaluation? if so, please provide the status of the return and any available tracking information.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: b 1.Is adverse event, b 2.Is required intervention, h1, h6.Health effect - clinical code, h6.Health effect - impact code.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number? not recorded.Did the drain come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? no.How was the case completed? using a new product.Was a new drain needed to be implanted during a secondary procedure? yes.Is the device available to be returned for evaluation? if so, please provide the status of the return and any available tracking information.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected information: b 1.Is adverse event, b 2.Is required intervention, h6.Health effect clinical code, h6.Health effect - impact code.Additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.This happened a while ago, we will have to check if any further details can be retrieved.Appropriate procedure would have been done at time of incident.Was another product used? no.Was a new drain replaced during the initial procedure on (b)(6) 2023? or was there another procedure required to replace the reported drain? it does not appear that a new drain was placed.If yes, on what date was the new drain placed?na.How was the new drain placed? na.Was a surgical procedure required to place the new drain? na.What type of procedure what the device used in? na.What was the patient outcome post procedure? na.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE SI DRAIN HBLS 15FR RND
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19176966
Report Number2210968-2024-04822
Device Sequence Number3727579
Product Code GBX
UDI-Device Identifier10705031003569
UDI-Public10705031003569
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/01/2024
05/30/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date05/29/2024
06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown